# SDR 98ZZZX4470

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 649168
- Condition: Worn
- Location: Engine Exhaust
- Part time: 700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, LEAKAGE WAS FOUND ON THE EXHAUST VALVES ON THE NR 1 AND NR 3 CYLINDERS.  THE REMOVED CYLINDERS, EXHAUST VALVES AND GUIDES WERE FOUND WORN OUT.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS AND/OR ASSSEMBLY PROCES FROM THE FACTORY.
